# SDR 2005UALA01139

- Difficulty date: October 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N7UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 51,401 hours, 15,080 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 CABIN FLOORBEAM UPPER CAP HAS DAMAGE.  BS 700 LBL 25 FLOORBEAM UPPER CHORD SPLICE REPAIR ACP'D PER MM 53 00 98 825 DUE TO CRACK IN RADIUS.
